# SDR AALA202205235723

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A300*
- Aircraft serial: 2198
- Aircraft time: 56,504 hours, 28,169 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D5764000001118A
- Part serial: SAB1669
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Part time: 56,504 hours, 28,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AILERON TRAILING EDGE INBOARD BOTTOM CORNER DELAMININATED. REPAIRED AILERON PER SRM 57-61-21-300-012 AND EA 336241
